# SDR BLAI200200001

- Difficulty date: January 3, 2003
- Submitted: January 3, 2003
- Operation: General aviation
- Aircraft: N99997
- Make and model: Univar 415D
- Aircraft serial: 2620
- Aircraft time: 2,120 hours
- System (JASC): 5714 · Wing, Center Box
- Part: Rib
- Part number: 41513017R
- Condition: Corroded
- Location: Center Wing
- Part time: 2,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REFURBISHMENT OF THE WING CENTER SECTION WING WALKWAY BOXES, AN INSPECTION WAS CONDUCTED TO COMPLY WITH AD 2002-26-02. LOWER SKINS OF THE WALKWAY BOXES HAD BEEN REMOVED TO PROVIDE ACCESS FOR REFURBISHMENT, THIS PROVIDED UNIMPEDED ACCESS TO THE ENTIRE CENTER SECTION. CORROSION WAS FOUND ON THE RIGHT SIDE INBOARD REAR FORMER RIB LOCATED BEHIND THE REAR SPAR. CORROSION HAD SEVERELY DAMAGED THE RIB BEYOND AC43-4A CRITERIA REQUIRING REPLACEMENT. NEW RIB WAS PURCHASED AND INSTALLED. NO OTHER CORROSION WAS FOUND IN THE CENTER SECTION. THE ENTIRE CENTER SECTION WAS CLEANED AND PRIMED PRIOR TO REINSTALLATION OF LOWER SKIN.
